CureZone   Log On   Join
Re: Mirena Coil Side Effects
 
caitlin313 Views: 43,410
Published: 15 years ago
 
This is a reply to # 855,113

Re: Mirena Coil Side Effects


One of the things that I noticed with the Mirena is that the side effects were very mild to begin with and gradually got worse with time, which is another reason why I think I completely accepted the doctors views that they were not related in any way. In fact, I can remember thinking that at least I didn't have to cope with heavy periods anymore on top of everything else. I wonder if anyone else has had this experience?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

4.857 sec, (1)